# SDR FDEA201706201713

- Difficulty date: June 20, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,598 hours, 24,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLT, FOUND LEFTT SLIDE LIGHT INOPERATIVE.   REMOVED AND REPLACED THE LT EMERGENCY POWER SUPPLY IAW AMM 33-51-07-2. OPS CHECKED GOOD.
